# SDR YENA2025101601038

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 16,533 hours, 3,076 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1080, EDI-BOS. (ETOPS) CLASS 2 AIR AIR BLEED,  CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1, FAULT INDICATED BY AIR BLEED;  NO FAULTS OR ECAM MESSAGES UPON ARRIVAL TO A/C NO FAULTS IN PFR PERFORMED TSM 36-00-00-810-804-A WITH NO FAULTS NOTED THIS CLEARS MDDR 597260 MEL 36-00-00-C CAT C MX-4.  FOLLOWED TSM 24-22-00-810-832A.  BITE TESTS PASSED NO ACTIVE MSGS MDDR CLEAR MX-4 UPDATED.
